# SDR CA090213006

- Difficulty date: February 10, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,552 hours
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Condition: Bent
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAILROTOR WAS UNABLE TO BALANCE, TROUBLESHOOTING REVEALED THE OUTPUT SHAFT WAS BENT.
